Get E-Book on COVID-19

Q. I have nausea, loss of appetite and stomach pain. How to get better?

Answered by
Dr. Lokesh
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 16, 2018

Hello doctor,

I have been nauseous for nine days. I am traveling to a different state. I am feeling full since the last one day. Then I lost my appetite. It came out of the blue. Then I started having diarrhea, not straight on, but it will skip days.

Then the day before yesterday, I had a half brown half greyish stool then after I can sleep I wake up at midnight feeling weak and cold. I had minor stomach pains in different areas of my stomach. I took nausea pills and Tumms for two days.

Dr. Lokesh

Orthopedics And Traumatology Spine Health Spine Surgery
#

Hello,

Welcome to icliniq.com.

You have an infection causing diarrhea.

I suggest the following medicines:

Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent.

If you get fever, tablet Paracetamol 500 mg twice a day for two days after food, with above medications.

  1. Have lots of liquids.
  2. Drink lots of water and fresh lime juice.
  3. You should be good in one or two days after starting medicines.
  4. Take these tablets only if you are not allergic to them.
  5. Follow up immediately in case of any untoward reactions.

This is only a second opinion platform. This professional advice provided by me stands subject to the actual examination of report/image and is based entirely on inputs provided to me. It should be correlated with clinical findings.

For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician


Was this answer helpful?

 | 

Related Questions:
Can excess gas be a reason for floating stools?
I have nausea and vomiting every day because of acidity. Please help.
I have nausea and burning pain in abdomen. Please provide advise.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have stomach pain and darker stool. What could be the reason?

Query: Hello doctor, I am a 29-year-old male, and have stomach pain for around a week (mostly after eating). The pain starts in epigastric regions, and then to lower abdomen. I started noticing changing stool color to more darker stool. There is no diarrhea or vomiting, no fever. I am taking Omeprazole fo...  Read Full »

There is loss of appetite after having vomitings and loose motions. Is it normal?

Query: Hello doctor, My 13 year old daughter has been suffering from vomitings and loose motions since two days. She had a fever of about 101.3 the day before yesterday. Our doctor advised her to take Oflox OZ and Sporolac DS. She has had five doses of Oflox OZ till now. The fever has gone and the number...  Read Full »

I have stomach pain when I pass stools. Please suggest a medicine.

Query: Hello doctor,I have been suffering from a disease of the stomach for six months now. I feel a pain in my stomach when I pass stools. My stool is like mud or liquid, but not like water. I have consulted many doctors but I do not have relief yet. Please tell me what I should do. I am very worried.  Read Full »

Also Read


Miscarriage
This article provides you with all the information that you should be knowing about miscarriage. Although this is an emo...  Read more»
COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.